# SDR SWAA020219

- Difficulty date: January 25, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- Aircraft time: 57,281 hours, 61,074 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FUSELAGE SKIN CRACKED (4 EA) AT STR 10L, BS 370 TO BS 500B AND (4 EA) AT STR 4L, BS 390 TO BS 812.
